Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Can medication for pituitary tumor cause heel pain and knee ache ?

i am suffering from severe heel pain and it occur after every 3/4 month and some time my uric acid is also high AND USUALY LEFT SIDE.FROM PAST 3 MONTH MY LEFT KNEE IS ALSO PAINING (MILD) MY AGE IS 40MALE WEIGHT105KG HEIGHT 5.9. I AM UNDER MEDICATION OF THYRONORM .50 MG AND CABERGOLIN .5MG FOR PROLECTIN(PITUITORY TUMOUR ) HARPREET SINGH
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If your foot pain is seasonal and is more during morning time, it could be Plantar fasicitis.
Try analgesics and contrast bath for 6 weeks before resorting to other treatment modalities.
Contrast bath consists of immersing both your feet in a bowl of water each, with one containig warm and the other cold water. Keep it there for 5 min and exchange the feet. Repeat this 10 times and the cycle 4 times every day and you should be better by the end of 6 weeks.
Wear MCR (microcellular chappals).

If it does't subside by six weeks time, local steroid injection can be tried.

Thank you.
Answered: Sun, 29 May 2011
I find this answer helpful
  User's Response
with your prescribed medications you can take following ayurvedic medicines.........
kaishore gugullu - 2 tabs twice daily with
arogyavardhini vati-2 tabs twice daily in lunch & dinner after food with luke warm water..........thanks...........
Answered: Fri, 8 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor